# SDR GUUA04050701

- Difficulty date: April 5, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 12,598 hours, 17,288 cycles
- Engine: Pwa PT6*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 6004, DURING FLIGHT RT FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR ILLUMINATED.  SECURED LOOSE WIRE ON RT FIRE EXTINGUISHER BOTTLE.
